×

Found 906 Documents (Results 1–100)

Rotation sets of homeomorphisms of surfaces of genus \(\geq 2\). (Sur les ensembles de rotation des homéomorphismes de surface en genre \(\geq 2\).) (French. English summary) Zbl 07800747

Mémoires de la Société Mathématique de France. Nouvelle Série 178. Paris: Société Mathématique de France (SMF) (ISBN 978-2-85629-979-1). iv, 121 p. (2023).
PDFBibTeX XMLCite
Full Text: DOI

Planar Hamiltonian systems: index theory and applications to the existence of subharmonics. (English) Zbl 1507.37071

MSC:  37J12 37J51 37E45
PDFBibTeX XMLCite
Full Text: DOI arXiv

Smoothness properties of principal angles between subspaces with applications to angular values of dynamical systems. arXiv:2303.07918

Preprint, arXiv:2303.07918 [math.DS] (2023).
BibTeX Cite
Full Text: DOI arXiv

On topological classification of regular Denjoy type homeomorphisms. (English. Russian original) Zbl 1523.37050

Dokl. Math. 106, No. 1, 268-271 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 505, 66-70 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software